# SDR CA060524007

- Difficulty date: May 19, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 18,625 hours
- Engine: Pwa PT6T3
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Control Unit
- Part number: 51509002
- Condition: Malfunctioned
- Location: Fuel Qty Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN) TROUBLESHOOTING A FUEL QUANTITY INDICATING A/C SYSTEM DEFECT. WITH BOTH POWER SECTIONS RUNNING THE FUEL QUANTITY INDICATION WOULD CHANGE WITH NO FUEL ADDED. FUEL QUANTITY SELECTOR WOULD BE POSITIONED TO LT TANK AND VERY SLOWLY THE INDICATOR WOULD SHOW THE CORRECT QUANTITY. THEN MOVE THE SELECTOR TO RT TANK AND THE FUEL QUANTITY WOULD REACT VERY SLOWLY THE FUEL INDICATOR WOULD READ THE CORRECT QUANTITY. THEN MOVE THE SELECTOR BACK TO THE LEFT TANK AND THE READING WOULD BE DIFFERENT THAN THE ORIGINAL FUEL INDICATION.  WHAT WAS FOUND THE LEFT DC CONTROL UNIT WAS AFFECTING THE A/C FUEL QUANTITY INDICATING SYSTEM. UNIT REPLACED, FUNCTIONAL/ OPERATIONAL TEST, A/C RETURNED TO SERVICE. (TC NR 20060524007)
